# SDR AALA200802728

- Difficulty date: October 12, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY PROXIMITY LIGHT AT SEAT 22C INOPERATIVE.  REPLACED LAMP FOR EMERGENCY PROXIMITY LIGHT AT SEAT 22C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
